Skip to content

Research at St Andrews

New discrete Appell and Humbert distributions with relevance to bivariate accident data

Research output: Contribution to journalArticlepeer-review

Author(s)

Adrienne W. Kemp

School/Research organisations

Abstract

The paper categorizes discrete multivariate distributions into classes according to the forms of their probability generating functions, putting especial emphasis on those with pgf's involving Lauricella functions. The LPSDs are Lauricella power series distributions where the arguments of the function are proportional to the generating variables. Lauricella factorial moment distributions, LFMDs, have arguments of the form lambda(i)(s(i) - 1), where s(i) is a generating variable. New LFMDs are created; the differences between these and Xekalaki's generalized Waring distribution are clarified using bivariate accident models. (C) 2012 Published by Elsevier Inc.

Close

Details

Original languageEnglish
Pages (from-to)2-6
Number of pages5
JournalJournal of Multivariate Analysis
Volume113
DOIs
Publication statusPublished - Jan 2013

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by journal

  1. Measures of goodness of fit obtained by almost-canonical transformations on Riemannian manifolds

    Jupp, P. E. & Kume, A., Mar 2020, In: Journal of Multivariate Analysis. 176, 104579.

    Research output: Contribution to journalArticlepeer-review

  2. Statistics of ambiguous rotations

    Arnold, R., Jupp, P. E. & Schaeben, H., May 2018, In: Journal of Multivariate Analysis. 165, p. 73-85

    Research output: Contribution to journalArticlepeer-review

  3. A general setting for symmetric distributions and their relationship to general distributions

    Jupp, P. E., Regoli, G. & Azzalini, A., Jun 2016, In: Journal of Multivariate Analysis. 148, p. 107-119

    Research output: Contribution to journalArticlepeer-review

  4. Copulae on products of compact Riemannian manifolds

    Jupp, P. E., Sep 2015, In: Journal of Multivariate Analysis. 140, p. 92-98

    Research output: Contribution to journalArticlepeer-review

ID: 42641065

Top